By the same authors

From the same journal

From the same journal

Solutions of the Yang-Baxter equation with extra nonadditive parameters. II. Uq (gl (m/n))

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and General
DatePublished - 1995
Volume28
Number of pages1
Pages (from-to)6203
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations